# SDR 2024FA0000531

- Difficulty date: July 5, 2024
- Submitted: July 26, 2024
- Operation: General aviation
- Make and model: Boeing 747412F
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Shim
- Condition: Migrated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #1 AND #2 SHIMS FOUND MIGRATED DURING INSPECTION PER ADSI IB777570077.
